Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 92, NWS Albuquerque, NM

September 12, 2013Catron County, Cibola County, Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 12, 2013, 6:30 PM MDT for Catron County, Cibola County, Socorro County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2013, 6:30 PM MDT (00:30 UTC)
Expired
Sep 12, 2013, 8:30 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Catron County, NM, Cibola County, NM, Socorro County, NM

The radar

The Albuquerque radar (KABX), 87 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2013-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2013-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WGUS55 KABQ 130030
FFWABQ
NMC003-006-053-130230-
/O.NEW.KABQ.FF.W.0092.130913T0030Z-130913T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
630 PM MDT THU SEP 12 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SOCORRO COUNTY IN CENTRAL NEW MEXICO
  NORTHEASTERN CATRON COUNTY IN WEST CENTRAL NEW MEXICO
  EAST CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 830 PM MDT

* AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR ACOMA PUEBLO...OR ABOUT 14
  MILES SOUTHWEST OF LAGUNA PUEBLO. THE STORM PRODUCING VERY HEAVY   
  RAIN WAS NEARLY STATIONARY. HEAVY RAIN WILL ALSO IMPACT AREAS TO 
  THE SOUTH AND SOUTHWEST OF ACOMA PUEBLO...INCLUDING ALAMO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

&&

LAT...LON 3503 10763 3499 10737 3424 10757 3434 10791

$$
1 follow-up statement
305 
WGUS75 KABQ 130126
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
726 PM MDT THU SEP 12 2013

NMC003-006-053-130230-
/O.CON.KABQ.FF.W.0092.000000T0000Z-130913T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-CIBOLA-CATRON-
726 PM MDT THU SEP 12 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHEASTERN CATRON...EAST CENTRAL CIBOLA AND NORTHWESTERN SOCORRO
COUNTIES...

AT 724 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE INTENSE SHOWERS AND A FEW THUNDERSTORMS  PRODUCING VERY 
HEAVY RAIN SOUTH OF ACOMA PUEBLO...OR ABOUT 25 MILES SOUTHWEST OF 
LAGUNA PUEBLO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

&&

LAT...LON 3503 10763 3499 10737 3424 10757 3434 10791

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 5:54 PM MDT, 36 minutes earlier.

Area forecast discussion, Sep 12, 5:54 PM MDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 PM MDT THU SEP 12 2013

.AVIATION...
00Z TAF CYCLE
BANDS OF PRIMARILY SCT-NMRS SHOWERS WILL CONTINUE ALONG AND EAST
OF THE RIO GRANDE VALLEY...WHILE THUNDERSTORMS THE DOMINANT PRECIP
PRODUCER WEST OF THE RIVER. THE MORE CONVECTIVE STORMS WEST OF
THE RG WILL GRADUALLY DIMINISH LATE THIS EVENING WITH THE
LOSS OF SFC HEATING. SCT-NMRS SHOWERS WILL CONTINUE OVER CENTRAL
AND EASTERN AREAS THROUGH FRIDAY MORNING. VERY HIGH DEWPOINT
TEMPERATURES WILL CONTINUE TO RESULT IN MTN OBSCURATIONS ALONG WITH
SCT MVFR AND ISOLD IFR CIGS AND VSBYS AREAWIDE THROUGH FRIDAY
MORNING. SCT THUNDERSTORMS WILL RETURN TO WRN NM FRIDAY AFTERNOON
WHILE SCT-NUMRS SHOWERS CONTINUE CNTL AND EAST THROUGH THE DAY.

33

&&

.PREV DISCUSSION...308 PM MDT THU SEP 12 2013...
CONTINUED TROPICAL-LIKE RAINS COMBINED WITH A SATURATED GROUND
WILL CONTINUE TO RESULT IN FLOOD/FLASH FLOOD PROBLEMS THROUGH AT
LEAST THE NEXT 24-36 HOURS. OPTED TO EXTEND THE FLASH FLOOD WATCH
THROUGH FRIDAY. DID NOT EXPAND IT ACROSS THE EAST CENTRAL
PLAINS...AS MOST OF THE PROBLEMS HERE ARE ONGOING FLOODING
ISSUES...AND ADDITIONAL RAIN AMOUNTS SHOULD BE RATHER LOW. ALSO
OPTED TO LEAVE IT AS A FLASH FLOOD WATCH...VS FLOOD WATCH...TO
AVOID CONFUSION. HOWEVER...FLASH FLOODING WILL LIKELY BE REGULATED
TO THE BURN SCARS...AND PERHAPS A FEW OTHER LOCALES...BUT THE
MAJORITY OF THE FLOODING PROBLEMS WILL BE OF THE AREAL FLOOD TYPE.
NOTICING A LITTLE MORE LIGHTNING TODAY...MAINLY ACROSS THE FAR
WEST/SW AND RIGHT NEAR THE NM/CO BORDER. EXTREMELY HEAVY RAINS
WILL BE ASSOCIATED WITH THESE STORMS. MODELS CONTINUE TO BE IN
PRETTY GOOD AGREEMENT OF SHIFTING THE HEAVIEST RAINS WESTWARD THIS
EVENING AND OVERNIGHT...TO BASICALLY RIGHT ALONG THE RIO GRANDE
VALLEY.

ON FRIDAY...THE AXIS OF MODERATE TO HEAVY RAINS WILL SHIFT VERY
LITTLE FROM TONIGHT...THUS THE RGV AND ADJACENT MOUNTAINS SHOULD
HAVE THE GREATEST IMPACT.

BY SATURDAY...THE UPPER LOW CURRENTLY OVER THE GREAT BASIN WILL
SHIFT A LITTLE NORTH AND MOSTLY EAST OVER UTAH/COLORADO...THUS
THE UPPER FLOW BECOMES MORE SOUTHWESTERLY. WITHOUT DIRECT
SOUTHERLY FLOW CONTINUING TO FEED THE TROPICAL MOISTURE INTO
NM...STORMS SHOULD BECOME MORE SCATTERED...AND PERHAPS MORE
CONVECTIVE...IN NATURE ON SATURDAY. STORMS SHOULD FAVOR THE
NORTHWEST HALF OF THE CWA. A LITTLE MORE WESTERLY FLOW ON
SUNDAY...WHICH SHOULD PROVIDE LITTLE CHANGE IN THE AMOUNT OF
STORMS...THOUGH BACK DOOR FRONT WILL SHIFT INTO NE NM. THIS FRONT
WILL BE AN ADDITIONAL FOCUS FOR STORMS.

AS WESTERLY FLOW CONTINUES TO INCREASE EARLY NEXT WEEK...THE
ATMOSPHERE WILL CONTINUE TO DRY OUT...THUS STORM COVERAGE WILL BE
ON THE DOWNWARD TREND. TEMPS WILL ALSO CREEP BACK NEAR NORMAL BY
TUESDAY.

34

.FIRE WEATHER...
NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. MONSOONAL
MOISTURE PLUME IS PUSHING BACK TO THE WEST TODAY. SIGNIFICANT
WETTING RAIN IS EXPECTED BETWEEN THE CENTRAL MOUNTAINS AND ADJACENT
HIGH PLAINS WESTWARD TO THE CONTINENTAL DIVIDE REST OF TODAY INTO
TONIGHT. THIS WILL CONTINUE ON FRIDAY. MODELS VERY BULLISH WITH THIS
SCENARIO AND BASED ON DOPPLER RADAR RETURNS...CONFIDENCE IS PRETTY
HIGH.

THE UPPER LOW WHICH IS CURRENTLY OVER NEVADA WILL TURN INTO A BROAD
TROUGH AND EDGE EASTWARD DURING THE WEEKEND. MONSOONAL MOISTURE
TRAPPED WITHIN THIS TROUGH WILL WRING OUT IN THE FORM OF SCATTERED
TO SOMETIMES NUMEROUS SHOWERS AND THUNDERSTORMS. THE ECMWF...GFS AND
NAM MODELS ALL POINT TOWARDS WIDESPREAD WETTING RAIN ACROSS THE
NORTHERN AND WESTERN HALF OF THE FORECAST AREA. THE FLOW WILL TURN
MORE SOUTHWESTERLY AHEAD OF THE TROUGH THUS THE STORMS WILL TEND TO
MOVE FROM SOUTHWEST TO NORTHEAST. WETTING RAIN IS ONCE AGAIN
PROBABLE ALTHOUGH THE COVERAGE WONT BE AS MUCH AS OBSERVED THE PAST
FEW DAYS. HUMIDITY VALUES WILL REMAIN UNSEASONABLY HIGH WITH A
SLIGHT WARMING TREND. HIGH TEMPERATURES HOWEVER...SHOULD GENERALLY
BE NEAR TO BELOW NORMAL DURING THE WEEKEND PERIOD.

THE GFS AND ECMWF SHOW RESIDUAL SHOWERS AND STORMS OVER THE FORECAST
AREA ON MONDAY ALTHOUGH COVERAGE WOULD DECLINE SOME VERSUS THE
WEEKEND. SIMILAR RESULTS FOR TUESDAY WITH A LESSENING COVERAGE
TREND. EARLY NEXT WEEK LOOKS TO BE THE TRANSITION PERIOD WITH SOME
INCREASED WEST/SOUTHWEST BREEZINESS AND DRIER AIR EVENTUALLY MOVING
OVER THE AREA. THIS IS IN RESPONSE TO A MORE SIGNIFICANT PACIFIC
TROUGH THAT WOULD IMPACT THE WESTERN US. CONFIDENCE IS AT LEAST
MODERATE ALTHOUGH THE MODELS HAVE JUMPED AROUND A BIT AS FAR AS HOW
MUCH RAIN COVERAGE WOULD LAST INTO EARLY NEXT WEEK. HUMIDITY VALUES
WILL LOWER WHILE TEMPERATURES WARM SOME EARLY NEXT WEEK.

THE REST OF NEXT WEEK IS STILL UP IN THE AIR. MODELS TYPICALLY HAVE
A HARD TIME WITH THE FALL TRANSITION. THIS IS PARTICULARLY SO WITH
PACIFIC TROUGH PASSAGES WHICH TEND TO BECOME MORE PROLIFIC THIS TIME
OF YEAR. THE GFS SHOWS A DRIER TREND. THE LATEST ECMWF IS SHOWING A
SIMILAR DRYING PATTERN ALTHOUGH THE MODEL HAS MOISTURE PUSHING UP FROM
THE SOUTH A LITTLE CLOSER DUE TO A DEEPER PACIFIC TROUGH OFF THE
WEST COAST. THUS...THIS MODEL COULD TREND WETTER AS TIME GOES ON.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...
NMZ503-504-506>533.

&&

11/33
Hazardous weather outlook, Sep 12, 5:49 AM MDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT THU SEP 12 2013

NMZ501>540-131200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
549 AM MDT THU SEP 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AREAS OF HEAVY RAINFALL ARE PROBABLE LATER THIS MORNING INTO TONIGHT
MAINLY ACROSS THE REGION BETWEEN THE CONTINENTAL DIVIDE AND
HIGHLANDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. LOCALIZED
AREAS OF FLASH FLOODING MAY OCCUR IN THESE AREAS...WITH THE
RECENT BURN SCARS AND MOUNTAIN SLOPES AND LOCALES DOWNSTREAM FROM
THESE AREAS PARTICULARLY VULNERABLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF HEAVY RAINFALL ARE POSSIBLE FRIDAY AND PERHAPS INTO
SATURDAY ACROSS WEST AND CENTRAL NEW MEXICO...THOUGH COVERAGE
SHOULD BECOME A LITTLE LESS WIDESPREAD FRIDAY NIGHT OR SATURDAY.
LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR IN THESE AREAS...WITH
THE RECENT BURN SCARS AND MOUNTAIN SLOPES AND LOCALES DOWNSTREAM
FROM THESE AREA PARTICULARLY VULNERABLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

43

In the hours before

Local storm report, Sep 12, 1:54 PM MDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT THU SEP 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      4 NNW ESTANCIA          34.81N 106.10W
09/11/2013                   TORRANCE           NM   TRAINED SPOTTER

            ROADS IMPASSABLE IN THE AREA. VEHICLE STRANDED. BARN
            AND BUILDINGS FLOODED.

&&

EVENT NUMBER ABQ1301358

50
Special weather statement, Sep 12, 6:12 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 PM MDT THU SEP 12 2013

NMZ501-130045-
NORTHWEST PLATEAU-
612 PM MDT THU SEP 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN JUAN COUNTY THROUGH
645 PM MDT...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTH OF SHIPROCK...MOVING NORTH AT 25
MPH.

COPIOUS AMOUNT OF HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP
TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...SHIPROCK AND RATTLESNAKE.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3686 10883 3680 10840 3648 10862 3652 10884
TIME...MOT...LOC 0011Z 195DEG 20KT 3659 10870

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 6:12 PM MDTSpecial Weather StatementABQSan Juan33 min
Sep 12, 6:49 PM MDTAreal Flood AdvisoryABQMcKinley116 min
Sep 12, 7:00 PM MDTSpecial Weather StatementABQSan Juan30 min
Sep 12, 7:10 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia80 min
Sep 12, 7:38 PM MDTAreal Flood AdvisoryABQCibola, McKinley, Sandoval, San Juan112 min
Sep 12, 7:50 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan115 min
Sep 12, 9:24 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, McKinley, Sandoval, Socorro, Valencia3 hr
Sep 12, 11:35 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Sandoval, Valencia3 hr
Sep 13, 1:11 AM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval3 hr
Sep 13, 5:54 AM MDTAreal Flood AdvisoryABQSocorro, Torrance3 hr
Sep 13, 7:39 AM MDTAreal Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe6 hr
Sep 13, 8:09 AM MDTAreal Flood WarningABQSandoval3 hr
Sep 13, 9:03 AM MDTAreal Flood WarningABQChaves12 hr
Sep 13, 10:02 AM MDTAreal Flood WarningABQGuadalupe, San Miguel12 hr
Sep 13, 10:41 AM MDTAreal Flood WarningABQSocorro6 hr
Sep 13, 10:48 AM MDTAreal Flood WarningABQLincoln6 hr
Sep 13, 11:03 AM MDTFlash Flood Warning EmergencyABQLos Alamos, Rio Arriba, Sandoval, Santa Fe6 hr
Sep 13, 12:58 PM MDTAreal Flood WarningABQMora, Rio Arriba, San Miguel, Santa Fe, Taos6 hr
Sep 13, 1:43 PM MDTFlash Flood WarningABQMcKinley3 hr
Sep 13, 2:54 PM MDTAreal Flood WarningABQDe Baca, Guadalupe, Lincoln, San Miguel, Torrance4 hr
Sep 13, 3:00 PM MDTFlash Flood WarningABQCibola, McKinley2 hr
Sep 13, 3:37 PM MDTRiver Flood WarningABQBernalillo, Valencia17 hr
Sep 13, 4:18 PM MDTAreal Flood WarningABQBernalillo, Socorro, Valencia24 hr
Sep 13, 4:38 PM MDTAreal Flood WarningABQLincoln6 hr
Sep 13, 4:41 PM MDTAreal Flood AdvisoryABQHarding, San Miguel, Union2 hr
Sep 13, 4:46 PM MDTFlash Flood WarningABQCatron, Cibola, McKinley, Sandoval119 min
Sep 13, 5:15 PM MDTAreal Flood AdvisoryABQHarding, Quay2 hr
Sep 13, 5:57 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Quay, Roosevelt2 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.